Compactifications des espaces de configuration dans les schémas de Hilbert
[Compactifications of configuration spaces inside Hilbert Schemes]
Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 4, pp. 497-539.

Let F(X,n)=X n -Δ be the complement of the union Δ of the diagonals in X n , and let U be a quotient (possibly trivial) of F(X,n) by a subgroup of the symmetric group 𝔖 n . In this work, methods to compactify U inside products of Hilbert Schemes are introduced. Our approach generalizes and unifies previous classical constructions by Schubert-Semple, LeBarz-Keel, Kleiman and Cheah. A more detailed geometrical study is done when n3. This includes in particular a complete classification, the determination of the smooth models and a description of the quotient morphisms with respect to the natural actions.

Soient F(X,n)=X n -Δ le complémentaire de l’union Δ des diagonales dans X n et U un quotient (éventuellement trivial) de F(X,n) par un sous-groupe du groupe symétrique 𝔖 n . Ce travail présente des procédés de compactification de U dans des produits de schémas de Hilbert. Notre démarche généralise et unifie des constructions classiques dues à Schubert-Semple, LeBarz-Keel, Kleiman et Cheah. Une étude géométrique plus détaillée est faite pour les cas n3. Cette étude inclut notamment une classification complète, la détermination des compactifications lisses, et la description des morphismes quotients par les actions naturelles.

DOI: 10.24033/bsmf.2495
Classification: 14C05
Keywords: compactification, configuration space, Hilbert scheme
@article{BSMF_2005__133_4_497_0,
     author = {Evain, Laurent},
     title = {Compactifications des espaces de configuration dans les sch\'emas de {Hilbert}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {497--539},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {133},
     number = {4},
     year = {2005},
     doi = {10.24033/bsmf.2495},
     zbl = {1109.14007},
     mrnumber = {2233694},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2495/}
}
TY  - JOUR
AU  - Evain, Laurent
TI  - Compactifications des espaces de configuration dans les schémas de Hilbert
JO  - Bulletin de la Société Mathématique de France
PY  - 2005
DA  - 2005///
SP  - 497
EP  - 539
VL  - 133
IS  - 4
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2495/
UR  - https://zbmath.org/?q=an%3A1109.14007
UR  - https://www.ams.org/mathscinet-getitem?mr=2233694
UR  - https://doi.org/10.24033/bsmf.2495
DO  - 10.24033/bsmf.2495
LA  - fr
ID  - BSMF_2005__133_4_497_0
ER  - 
%0 Journal Article
%A Evain, Laurent
%T Compactifications des espaces de configuration dans les schémas de Hilbert
%J Bulletin de la Société Mathématique de France
%D 2005
%P 497-539
%V 133
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2495
%R 10.24033/bsmf.2495
%G fr
%F BSMF_2005__133_4_497_0
Evain, Laurent. Compactifications des espaces de configuration dans les schémas de Hilbert. Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 4, pp. 497-539. doi : 10.24033/bsmf.2495. http://www.numdam.org/articles/10.24033/bsmf.2495/

[1] J. Cheah - « Cellular decompositions for nested Hilbert schemes of points », Pacific J. Math. 183 (1998), p. 39-90. | MR | Zbl

[2] A. Collino & W. Fulton - « Intersection rings of spaces of triangles », Mém. Soc. Math. France 38 (1989), p. 75-117, Colloque en l'honneur de Pierre Samuel. | Numdam | MR | Zbl

[3] D. Dias & P. Le Barz - Configuration spaces over Hilbert schemes and applications, vol. 1647, Springer-Verlag, Berlin, 1996. | MR | Zbl

[4] I. Dolgachev & D. Ortland - Point sets in projective spaces and theta functions, vol. 165, Société Mathématique de France, 1988. | MR | Zbl

[5] D. Eisenbud - Commutative algebra, vol. 150, Springer-Verlag, 1995. | MR | Zbl

[6] L. Evain - « Collisions de gros points sur une surface », en préparation.

[7] -, « Collisions de trois gros points sur une surface algébrique », Thèse, Nice, 1997.

[8] W. Fulton & R. Macpherson - « A compactification of configuration spaces », 139 (1994), p. 183-225. | MR | Zbl

[9] B. Harbourne - « Iterated blow-ups and moduli for rational surfaces », Algebraic geometry (Sundance, UT, 1986), vol. 1311, Springer, Berlin, 1988, p. 101-117. | MR | Zbl

[10] S. Keel - « Functorial construction of Le Barz's triangle space with applications », 335 (1993), p. 213-229. | MR | Zbl

[11] S. Kleiman - « Multiple-point formulas. I. Iteration », 147 (1981), p. 13-49. | MR | Zbl

[12] P. Le Barz - « La variété des triplets complets », 57 (1988), p. 925-946. | MR | Zbl

[13] Z. Ran - « Curvilinear enumerative geometry », 155 (1985), p. 81-101. | MR | Zbl

[14] J. Roberts & R. Speiser - « Enumerative geometry of triangles. I », Comm. Algebra 12 (1984), p. 1213-1255. | MR | Zbl

[15] H. Schubert - « Anzahlgeometrische Behandlung des Dreieckes », 17 (1880). | JFM

[16] J. Semple - « The triangle as a geometric variable », Mathematika 1 (1954), p. 80-88. | MR | Zbl

[17] J. Tyrrell - « On the enumerative geometry of triangles », Mathematika 6 (1959), p. 158-164. | MR | Zbl

[18] C. Walter - « Collisions of three fat points on an algebraic surface », Prépublication 412, Université de Nice, 1995.

Cited by Sources: